# SDR AALA20140906007

- Difficulty date: September 6, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 93,850 hours, 14,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8628AS15
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN 4L EMER SIGN FLOOD LIGHT INOPERATIVE.  REPLACED LAMP FOR CABIN 4L EMER SIGN FLOOD LIGHT.  OPERATIONS CHECKED NORMAL.
